# SDR 2002FA0000855

- Difficulty date: June 14, 2002
- Submitted: July 24, 2002
- Operation: General aviation
- Aircraft: N316CS
- Make and model: Cessna 550
- Aircraft serial: 5501010
- System (JASC): 2760 · Drag Control System
- Part: Line
- Part number: 6511711023
- Condition: Chafed
- Location: Speed Brake
- Part time: 308 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRESH AIR DUCT IN TAILCONE FOUND CHAFING AGAINST SPEED BRAKE CONTROL LINES.
